# SDR PCAA0405211

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 31,503 hours, 34,635 cycles
- Engine: Pwa PW120
- System (JASC): 3234 · Landing Gear Selector
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 000972
- Condition: Faulty
- Location: Nlg
- Part time: 31,502 hours, 34,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 3920 REPORTED THEIR NOSE GEAR DOOR LIGHT REMAINING ILLUMINATED AFTER GEAR RETRACTION WITH AN ASSOCIATED LOUD NOISE FROM THE NOSE GEAR AREA.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR SOLENOID SEQUENCE VALVE AND RELAY 3261-K7.  SYSTEM WAS OPERATIONAL CHECKED AND ALL OPERATIONAL AND LEAK CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
